Alert archive / Montana / Blizzard Warnings in 2018

Blizzard Warning 7, NWS Great Falls, MT

December 10, 2018

NWS Great Falls, MT issued this blizzard warning at Dec 10, 2018, 2:33 PM MST. It took effect at Dec 11, 2018, 2:00 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 10, 2018, 2:33 PM MST (21:33 UTC)
In effect from
Dec 11, 2018, 2:00 PM MST
Expired
Dec 12, 2018, 8:25 AM MST
In force
18 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

471 
WWUS45 KTFX 102133
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
233 PM MST Mon Dec 10 2018

MTZ009-111200-
/O.UPG.KTFX.WS.A.0021.181212T0000Z-181212T1800Z/
/O.NEW.KTFX.BZ.W.0007.181212T0000Z-181212T1800Z/
Northern Rocky Mountain Front-
Including Logan Pass, Marias Pass, Browning, and Heart Butte
233 PM MST Mon Dec 10 2018

...BLIZZARD WARNING IN EFFECT FROM 5 PM TUESDAY TO 11 AM MST
WEDNESDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  2 to 6 inches along and west of Highway 89, with 6 to 8 inches
  at Marias Pass. Winds could gust as high as 80 mph in wind 
  favored areas.

* WHERE...Northern Rocky Mountain Front.

* WHEN...From 5 PM Tuesday to 11 AM MST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult. 
  Widespread blowing snow could significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 


&&

$$

MTZ015-055-111200-
/O.NEW.KTFX.WW.Y.0122.181212T0600Z-181213T0000Z/
Madison-Gallatin-
Including Raynolds Pass, West Yellowstone, and Targhee Pass
233 PM MST Mon Dec 10 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM TUESDAY TO 5 PM
MST WEDNESDAY...

* WHAT...Snow and blowing snow expected. Total snow accumulations
  of 3 to 6 inches with highest amounts near the Idaho border.
  Winds gusting as high as 40 mph Wednesday. Less than one inch of
  snow accumulation in the Gallatin Valley. 

* WHERE...Southern Madison and Gallatin Counties including the
  West Yellowstone area as well as Reynolds and Targhee Passes. 

* WHEN...From 11 PM Tuesday to 5 PM MST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult. 
  Widespread blowing snow could significantly reduce visibility. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

$$

http://www.weather.gov/greatfalls
4 follow-up statements
416 
WWUS45 KTFX 111019
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
319 AM MST Tue Dec 11 2018

MTZ009-120000-
/O.EXT.KTFX.BZ.W.0007.181211T2100Z-181212T1800Z/
Northern Rocky Mountain Front-
Including Marias Pass
319 AM MST Tue Dec 11 2018

...BLIZZARD WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 AM MST WEDNESDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  8 to 12 inches at Marias Pass, with 1 to 4 inches at East 
  Glacier, are expected. Winds gusting as high as 80 mph in wind 
  favored areas.

* WHERE...Northern Rocky Mountain Front.

* WHEN...From 2 PM this afternoon to 11 AM MST Wednesday.

* ADDITIONAL DETAILS......Travel could be very difficult to near
  impossible. If traveling on United States Highway 2 from East
  Glacier to Marias Pass or United States Highway 89 from Kiowa to
  Saint Mary, consider delaying travel if possible. Widespread 
  blowing snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle. 

&&

Moldan

$$

MTZ008-120000-
/O.EXB.KTFX.WW.Y.0122.181212T0300Z-181213T0000Z/
Beaverhead-
Including Big Hole Pass and Chief Joseph Pass
319 AM MST Tue Dec 11 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO
5 PM MST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 inches
  at Big Hole Pass, with 6 to 9 inches at Chief Joseph Pass, are
  expected. Winds gusting as high as 45 mph on Wednesday.

* WHERE...Big Hole and Chief Joseph Passes in Beaverhead County.

* WHEN...From 8 PM this evening to 5 PM MST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult. Areas of
  blowing snow could significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

&&

Moldan

$$

MTZ015-055-120000-
/O.CON.KTFX.WW.Y.0122.181212T0600Z-181213T0000Z/
Madison-Gallatin-
Including Raynolds Pass, West Yellowstone, Battle Ridge Pass, 
and Targhee Pass
319 AM MST Tue Dec 11 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 PM MST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 inches
  above 6000 feet, are expected. Less than one inch of snow
  accumulation in the Gallatin Valley. Winds gusting as high as 40
  mph on Wednesday.

* WHERE...Southern Madison and Gallatin Counties, which includes
  the West Yellowstone Area, Reynolds Pass, and Targhee Pass.

* WHEN...From 11 PM this evening to 5 PM MST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult. Areas of
  blowing snow could significantly reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1. 

&&

Moldan

$$

http://www.weather.gov/greatfalls
656 
WWUS45 KTFX 111725
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
1025 AM MST Tue Dec 11 2018

MTZ009-120600-
/O.CON.KTFX.BZ.W.0007.181211T2100Z-181212T1800Z/
Northern Rocky Mountain Front-
Including Marias Pass
1025 AM MST Tue Dec 11 2018

...BLIZZARD WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 AM MST WEDNESDAY...

* WHAT...Blizzard conditions expected. Total snow accumulations of
  8 to 12 inches at Marias Pass, with 1 to 4 inches at East
  Glacier, are possible. Wind gusts as high as 80 mph in favored 
  areas.

* WHERE...Northern Rocky Mountain Front.

* WHEN...From 2 PM this afternoon to 11 AM MST Wednesday with
  heaviest precipitation and blizzard conditions expected between
  10 PM and 4 AM. 

* ADDITIONAL DETAILS...Travel could be very difficult to near 
  impossible. If traveling on United States Highway 2 from East 
  Glacier to Marias Pass or United States Highway 89 from Kiowa 
  to Saint Mary, consider delaying travel if possible. 
  Widespread blowing snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle.

&&

Moldan

$$

MTZ008-120600-
/O.CON.KTFX.WW.Y.0122.181212T0300Z-181213T0000Z/
Beaverhead-
Including Big Hole Pass and Chief Joseph Pass
1025 AM MST Tue Dec 11 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 5 PM MST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 6 inches
  at Big Hole Pass, with 6 to 9 inches at Chief Joseph Pass, are
  expected. Winds gust as high as 45 mph Wednesday.

* WHERE...Big Hole and Chief Joseph Passes in Beaverhead County.

* WHEN...From 8 PM this evening to 5 PM MST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult. Areas of 
  blowing snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

&&

Moldan

$$

MTZ015-055-120600-
/O.CON.KTFX.WW.Y.0122.181212T0600Z-181213T0000Z/
Madison-Gallatin-
Including Raynolds Pass, West Yellowstone, Battle Ridge Pass, 
and Targhee Pass
1025 AM MST Tue Dec 11 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 5 PM MST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of 4 to 8 inches
  above 6000 feet, are expected. Less than one inch of snow
  accumulation in the Gallatin Valley. Winds gust as high as 40
  mph Wednesday.

* WHERE...Southern Madison and Gallatin Counties, which includes 
  the West Yellowstone Area, Reynolds Pass, and Targhee Pass.

* WHEN...From 11 PM this evening to 5 PM MST Wednesday.

* ADDITIONAL DETAILS...Travel could be very difficult. Areas of 
  blowing snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

Moldan

$$

http://www.weather.gov/greatfalls
532 
WWUS45 KTFX 121025
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
325 AM MST Wed Dec 12 2018

MTZ009-121800-
/O.CON.KTFX.BZ.W.0007.000000T0000Z-181212T1800Z/
Northern Rocky Mountain Front-
Including Marias Pass
325 AM MST Wed Dec 12 2018

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* WHAT...Blizzard conditions occurring. Additional snow
  accumulations of 1 to 2 inches at East Glacier, with 2 to 4
  inches at Marias Pass, are expected. Winds gusting as high as 65
  mph.

* WHERE...Northern Rocky Mountain Front.

* WHEN...Until 11 AM MST this morning.

* ADDITIONAL DETAILS.....Travel could be very difficult to near 
  impossible. If traveling on United States Highway 2 from East 
  Glacier to Marias Pass or United States Highway 89 from Kiowa 
  to Saint Mary, consider delaying travel if possible. 
  Widespread blowing snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you. If you get
stranded, stay with your vehicle. 

&&

Moldan

$$

MTZ008-130000-
/O.CON.KTFX.WW.Y.0122.000000T0000Z-181213T0000Z/
Beaverhead-
Including Big Hole Pass and Chief Joseph Pass
325 AM MST Wed Dec 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow occurring. Additional snow accumulations of 1 to 2
  inches at Big Hole Pass, with 2 to 4 inches at Chief Joseph
  Pass, are expected. Winds gusting as high as 45 mph.

* WHERE...Big Hole and Chief Joseph Passes in Beaverhead County.

* WHEN...Until 5 PM MST this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Blowing
  snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

&&

Moldan

$$

MTZ015-055-130000-
/O.CON.KTFX.WW.Y.0122.000000T0000Z-181213T0000Z/
Madison-Gallatin-
Including Raynolds Pass, West Yellowstone, Battle Ridge Pass, 
and Targhee Pass
325 AM MST Wed Dec 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow occurring. Additional snow accumulations of 2 to 4
  inches, with 4 to 6 inches above 8000 feet, are expected. Less
  than one inch of snow accumulation in the Gallatin Valley. Winds
  gusting as high as 45 mph.

* WHERE...Southern Madison and Gallatin Counties, which includes 
  the West Yellowstone Area, Reynolds Pass, and Targhee Pass.

* WHEN...Until 5 PM MST this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Blowing
  snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving. 

&&

Moldan

$$

http://www.weather.gov/greatfalls
597 
WWUS45 KTFX 121525
WSWTFX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Great Falls MT
825 AM MST Wed Dec 12 2018

MTZ009-121630-
/O.CAN.KTFX.BZ.W.0007.000000T0000Z-181212T1800Z/
Northern Rocky Mountain Front-
825 AM MST Wed Dec 12 2018

...BLIZZARD WARNING IS CANCELLED...

Gusty winds and light snow will continue, with periods of heavier
snow possible, but blizzard conditions have ceased.

$$

MTZ008-130000-
/O.CON.KTFX.WW.Y.0122.000000T0000Z-181213T0000Z/
Beaverhead-
Including Big Hole Pass and Chief Joseph Pass
825 AM MST Wed Dec 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow occurring. Additional snow accumulation of 1 to 2 
  inches at Big Hole Pass, with 2 to 4 inches at Chief Joseph 
  Pass, are expected. Winds gusting as high as 45 mph.

* WHERE...Big Hole and Chief Joseph Passes in Beaverhead County.

* WHEN...Until 5 PM MST this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Blowing 
  snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

&&

Moldan

$$

MTZ015-055-130000-
/O.CON.KTFX.WW.Y.0122.000000T0000Z-181213T0000Z/
Madison-Gallatin-
Including Raynolds Pass, West Yellowstone, Battle Ridge Pass, 
and Targhee Pass
825 AM MST Wed Dec 12 2018

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

* WHAT...Snow occurring. Additional snow accumulation of 2 to 4 
  inches, with 4 to 6 inches above 8000 feet, are expected. Less 
  than one inch of snow accumulation in the Gallatin Valley. Winds
  gusting as high as 45 mph.

* WHERE...Southern Madison and Gallatin Counties, which includes 
  the West Yellowstone Area, Reynolds Pass, and Targhee Pass.

* WHEN...Until 5 PM MST this afternoon.

* ADDITIONAL DETAILS...Plan on slippery road conditions. Blowing 
  snow could significantly reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow means periods of snow will
cause primarily travel difficulties. Expect snow covered roads
and limited visibilities, and use caution while driving.

&&

Moldan

$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this blizzard warning went out at Dec 10, 10:35 AM MST, 3 hours 58 minutes earlier.

Area forecast discussion, Dec 10, 10:35 AM MST, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1035 AM MST Mon Dec 10 2018

Updated Aviation Section.

.UPDATE...
Made some updates within the first 24 hours of the forecast, which
includes the timing of the snowfall across Southwest MT and gusty
winds along the Northern Rocky Mountain Front. Ended up Bringing
the snowfall into the Southwest slightly faster (1-2 hours faster)
as models are keying in on the wave moving into our area slightly
faster. Brought the gusts up over the Rocky Mountain front,
specifically over Cut Bank who were seeing some of those 35 mph
gusts this morning. -TP

&&

.SYNOPSIS...

A Pacific weather system will continue cloudy skies and gusty winds
across the region today, with the strongest winds along the Rocky
Mountain Front. Snow with this system will spread from the western
Montana mountains today into southwest Montana during the evening
hours. Light accumulating snow is possible in some southwest
valleys. Temperatures will remain above normal over the plains, but
they will be near to slightly below normal in the southwest.

&&

.AVIATION...
Updated 10/1735Z.

VFR conditions are expected to persist across all terminals through
early this evening. Lower clouds and snow begin to push into parts
of Southwest Montana early this evening, mainly impacting KBZN and
KEKS terminals. MVFR to IFR conditions are expected with reduced
visibilities at these sites through the tonight period, then
tapering off overnight. Expect gusty winds to remain over most of
the Northcentral Montana terminals through forecast period, with
winds steadily increasing early Tuesday morning across much of
the area. -TP

&&

.PREV DISCUSSION...
/ISSUED 453 AM MST Mon Dec 10 2018/

Today and Tonight...High pressure over the Treasure State moves
eastward with an area of lower pressure approaching from the west.
With the associated tightening pressure gradient, gusty winds will
be expected across the region, with the strongest winds occurring
along the Northern Rocky Mountain Front where winds are expected to
gust to as high as 48 knots. With this system, snow will spread from
the western Montana mountains into southwestern Montana during the
evening hours, depositing up to an inch and a half of snow
accumulation in its wake.  Temperatures will remain above normal
over the plains, but will be near to slightly below normal in the
southwest. The upper level trof will move quickly eastward and out
of the area, while the next upper level ridge moves in quickly
behind. - Fogleman

Tuesday through Sunday...primary forecast concerns over this period
are 1) accumulating mountain/mountain pass snow Tuesday night
through Wednesday evening; and 2) windy conditions from Tuesday
morning through Wednesday (especially along the Rocky Mountain Front
and Eastern Glacier County) and Thursday through Friday morning
(Rocky Mountain Front and North Central Montana plains.

The first in a series of fast moving open waves will be departing
the Northern Rockies to the east by Tuesday morning, with transitory
ridging quickly building over North Central and Southwest Montana
for the daylight hours of Tuesday. While Tuesday morning will begin
relatively quiet as subsidence associated with the transitory ridge
overspreads the region, a sharpening lee-side surface trough will
lead to a strengthening pressure gradient along the Rocky Mountain
Front. This strengthening pressure gradient combined with increasing
cross barrier flow at H700 of 40 to 60 knots by the late
afternoon/early evening hours on Tuesday, will set the stage for
possible "High Winds" along the Rocky Mountain Front and over
Eastern Glacier County. For this reason, have issued a High Wind
Watch for the aforementioned areas from 19z Tuesday through 17z
Wednesday. The increasing H700 flow will also be responsible for
transporting abundant Pacific moisture eastward into the Northern
Rockies Tuesday night and into the day on Wednesday. Synoptic scale
ascent associated with this second wave will overspread the Northern
Rockies over this same timeframe and work with orographic lift to
produce precipitation, in the form of snow, along the Continental
Divide and over the mountains of Southwest Montana. Given the
already strong winds over the Northern Rocky Mountain Front and
expected snowfall accumulations of 6 to 8 inches at Marias Pass,
have also elected to issue a Winter Storm Watch for the potential of
Blizzard condtions from 00z Wednesday until 18z Wednesday for the
Northern Rocky Mountain Front. Additional Winter Weather Highlights
may be needed for areas/mountain passes of Southwest Montana (i.e.
Beaverhead, Madison, and Gallatin Counties) with future forecasts.
As this second open wave crosses the region Wednesday
afternoon/evening, breezy to windy conditions are expected across
all of Southwest and North Central Montana, but am not expecting
High Wind criteria. As this second wave slides east of the Northern
Rockies, precipitation will quickly come to an end Wednesday
night/early Thursday morning. This will also bring a brief, albeit
only 6-9 hour window, of "lighter" (wind gusts in excess of 30 kts
will likely still be occurring along the Rocky Mountain Front) winds
to the CWA. Cross barrier flow will strengthen along the Rocky
Mountain Front Thursday morning and overspread the plains of North
Central Montana through the day, which will lead to another period
of strong winds into the morning on Friday. This event may require
additional High Wind Highlights, especially along the Rocky Mountain
Front and over the immediate plains west of the Interstate 15
corridor. - Moldan

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  41  24  40  32 /   0   0   0  10
CTB  39  22  38  27 /   0   0   0  20
HLN  36  19  37  25 /  10  10   0  30
BZN  35  17  35  21 /   0  70   0  30
WEY  29   8  23   9 /   0  70  20  70
DLN  32  13  31  17 /   0  40   0  40
HVR  40  19  38  27 /   0   0   0  10
LWT  42  22  38  27 /   0  10   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Tuesday afternoon through Wednesday morning
Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front.

Winter Storm Watch from Tuesday afternoon through Wednesday
morning Northern Rocky Mountain Front.

&&

http://www.weather.gov/greatfalls

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 2:45 AM MSTHigh Wind WatchTFX12 hr
Dec 10, 3:24 AM MSTWinter Storm WatchTFX11 hr
Dec 10, 2:18 PM MSTHigh Wind WarningTFX3 days
Dec 10, 2:33 PM MSTWinter Weather AdvisoryTFX45 hr

Nearby

Blizzard Warnings in Montana, 2018Every blizzard warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.